What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 17, 4:02 PM EST, 2 hours 1 minute earlier.
Area forecast discussion, Jul 17, 4:02 PM EST, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Mount Holly NJ
502 PM EDT Wed Jul 17 2019
.SYNOPSIS...
The remnants of former tropical cyclone Barry will continue to
move across the area tonight through Thursday while a cold front
slowly settles across the area as well. The front will finally
push south of the area and wash out Thursday night. A lee side
trough is forecast to develop across the east coast Friday and
continue through the weekend. A couple of cold fronts move
southward toward the area over the weekend, but never make it
into the area, before a stronger cold front moves across the
east coast Sunday night into Monday night.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Severe thunderstorm watches now include the entire region.
Latest mesoanalysis indicates that the southern half of the
region may have instability similar to the northern half of the
region. Radar trends show a QLCS to our west has filled in and
could affect northern Delmarva near 00Z. Therefore, the watch
will cover the entire region.
Showers and tstms will continue to develop and push across the
area from W to E this evening and then diminish by around
midnight. There is rather good agreement amongst the various
models with the most concentrated activity and greatest QPF
across the north areas, but scattered activity for Delmarva will
also occurs. Heavy downpours and localized flooding will be the
main hazard, but localized damaging winds are also possible.
Pay attention to hazardous statements, advisories and warnings
overnight.
After the showers decrease, cloudy skies and patchy fog are
expected for the remainder of the overnight. It will be mild and
humid overnight with lows remaining in the 70s for most areas.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Low clouds and patchy fog will be across the area during the
morning with a marine layer in place. The sun will burn through
the clouds during the morning and partly sunny skies are
expected by afternoon. I didn't change the max temperature for
tomorrow, but will acknowledge that it will be a tricky fcst
with the clouds keeping the heating down, but any breaks in the
clouds will allow for rapid heating. Dew points will be high and
it will be a muggy uncomfortable day region-wide. Scattered
showers and tstms expected much of the day. More downpours are
expected with the tstms.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
The main concern during the long term will be the extreme and
potentially deadly heat and humidity for Friday through Sunday
for much of the area.
A frontal boundary will continue to move south across the area
Thursday night, but may wash out as it moves southward. There
will continue to be a chance of showers and thunderstorms
Thursday evening, but they will likely dissipate as we go into
the overnight hours.
Then the focus turns to the heat. At the surface, a lee-
side/thermal trough will develop along the east coast by Friday
and remain in place through Saturday and Sunday. Meanwhile,
ridging builds in from the west and southwest. This will allow
thicknesses to rise for Friday, Saturday, and Sunday. 925 mb/850
mb will be on the increase as well during this period. Saturday
is expected to be the hottest day of the three, although
temperatures will not be more than a couple of degrees different
each day. Saturday is also expected to have the highest
dewpoints of the three days, with dewpoints reaching the mid-
upper 70s, with the low to mid 70s Friday and Sunday. Basically
what this is pointing to is max heat index values increasing
from 105-110+ Friday, to 110-115+ on Saturday, back to 105- 110
on Sunday. Therefore we have issued an Excessive Heat Watch for
our entire forecast area except the urban corridor of
Wilmington- Philadelphia-Trenton which already has an Excessive
Heat Warning in effect.
We are expecting the weather to be dry for Friday through
Saturday night as there are no strong short waves and limited
vertical moisture each day. Also, there will be little in the
way of cloud cover which will provide little relief from the
heat as well.
On Saturday night, a cold front will approach the area, but may
wash out before it cross our area. There could be some showers
during the evening Saturday, but they are not expected to be
widespread. Another cold front is forecast to approach the area
Sunday, and make its way into our area Sunday night into Monday
and Monday night. This will be the time period when more
widespread shower/thunderstorm activity returns to the area. We
may also get a respite from the extreme heat as well as we move
into Monday with the chance of increasing clouds and
precipitation potential.
The front is forecast to push south of the area by Tuesday,
while high pressure builds to our west through Wednesday. This
should keep dry weather across the area, and keep temperatures
closer to normal Tuesday and Wednesday.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...VFR until showers and thunderstorms move across the
terminals from W to E this evening before diminishing by
midnight. Lower CIGS/VSBYS with the activity and IFR is possible
any cell moves directly over a terminal. Lower CIGS (MVFR) will
develop behind the showers and some fog is probable as well.
Overall, winds will be SW to W at 5 to 10 knots overnight.
Thursday...Slow morning recovery from MVFR CIGS/VSBYS early
then VFR developing by late morning. More showers and a few
tstms will develop during the afternoon. Winds will be mostly SW
around 10 knots.
OUTLOOK...
Thursday night...Scattered showers and thunderstorms possible
in the evening Thursday which may temporarily lead to lower
conditions. Showers end and VFR conditions return overnight.
Friday-Sunday...Generally VFR conditions expected. West to
southwest wind gusts 15-20 knots possible each afternoon.
Sunday night-Monday...Showers and thunderstorms possible,
especially Monday, which may lead to temporary lower conditions.
West to Northwest winds may gust 15-20 knots during the day
Monday.
&&
.MARINE...
Winds and seas will build into the evening but overall,
conditions will likely remain below SCA criteria. Some winds
gusts around 20 knots and seas around 4 ft are possible on the
ocean overnight. Thunderstorms will move across the waters this
evening and overnight. Higher winds and seas in the vicinity of
tstms.
Thursday...Again, scattered tstms are expected but overall
winds and seas will be mostly 10 to 15 knots / 3 ft.
Outlook...
Thursday night-Monday...Conditions expected to remain below
advisory levels through the period, although winds may gust
around 20 knots at times and seas may build to 3-4 feet a times.
Rip Currents... High risk will continue tonight for the NJ
waters. Moderate risk for the DE waters.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 1 AM EDT Thursday for PAZ054-055-
060>062-070-071-101>106.
Excessive Heat Watch from Friday afternoon through Sunday
evening for PAZ054-055-060>062-101-103-105.
Heat Advisory until 8 PM EDT this evening for PAZ060>062-101-
103-105.
Excessive Heat Warning until 10 PM EDT Sunday for PAZ070-071-
102-104-106.
NJ...Flash Flood Watch until 1 AM EDT Thursday for NJZ001-007>010-
012-013-015>019.
Excessive Heat Watch from Friday afternoon through Sunday
evening for NJZ001-007>010-012>014-016-020>027.
Heat Advisory until 8 PM EDT this evening for NJZ007>010-012-
013-016-020>023-027.
High Rip Current Risk until 10 PM EDT this evening for NJZ014-
024>026.
Excessive Heat Warning until 10 PM EDT Sunday for NJZ015-
017>019.
DE...Flash Flood Watch until 1 AM EDT Thursday for DEZ001.
Excessive Heat Watch from Friday afternoon through Sunday
evening for DEZ002>004.
Heat Advisory until 8 PM EDT this evening for DEZ002-003.
Excessive Heat Warning until 10 PM EDT Sunday for DEZ001.
MD...Flash Flood Watch until 1 AM EDT Thursday for MDZ008.
Excessive Heat Watch from Friday afternoon through Sunday
evening for MDZ008-012-015-019-020.
Heat Advisory until 8 PM EDT this evening for MDZ008-012-015-
019-020.
MARINE...None.
&&
Synopsis...Robertson
Near Term...Johnson/O'Hara
Short Term...O'Hara
Long Term...Robertson
Aviation...Robertson/O'Hara
Marine...Robertson/O'HaraHazardous weather outlook, Jul 17, 3:59 PM EST, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
459 PM EDT Wed Jul 17 2019
NJZ007>010-012-013-PAZ060>062-101-103-105-182100-
Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Berks-
Lehigh-Northampton-Western Chester-Western Montgomery-Upper Bucks-
459 PM EDT Wed Jul 17 2019
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT THURSDAY...
...SEVERE THUNDERSTORM WATCH 516 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SUNDAY EVENING...
This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania and
southeast Pennsylvania.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Severe Thunderstorm Watch.
Heat Advisory.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Watch.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ002-003-MDZ012-015-019-020-NJZ021-023-182100-
Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Cumberland-
Cape May-
459 PM EDT Wed Jul 17 2019
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SUNDAY EVENING...
This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Severe Thunderstorm Watch.
Heavy rain leading to flooding is possible tonight into Thursday with
any thunderstorms in the area.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Watch.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ001-PAZ054-055-182100-
Sussex-Carbon-Monroe-
459 PM EDT Wed Jul 17 2019
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT THURSDAY...
...SEVERE THUNDERSTORM WATCH 516 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SUNDAY EVENING...
This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Watch.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ015-017>019-PAZ070-071-102-104-106-182100-
Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
459 PM EDT Wed Jul 17 2019
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT SUNDAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT THURSDAY...
...SEVERE THUNDERSTORM WATCH 516 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central New Jersey, southern
New Jersey and southeast Pennsylvania.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
Flash Flood Watch.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
MDZ008-NJZ016-182100-
Cecil-Salem-
459 PM EDT Wed Jul 17 2019
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT THURSDAY...
...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SUNDAY EVENING...
This Hazardous Weather Outlook is for northeast Maryland and
southern New Jersey.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Severe Thunderstorm Watch.
Heat Advisory.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Watch.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ020-022-027-182100-
Ocean-Atlantic-Southeastern Burlington-
459 PM EDT Wed Jul 17 2019
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 516 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SUNDAY EVENING...
This Hazardous Weather Outlook is for southern New Jersey.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Severe Thunderstorm Watch.
Heavy rain leading to flooding is possible tonight into Thursday with
any thunderstorms in the area.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Watch.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ001-182100-
New Castle-
459 PM EDT Wed Jul 17 2019
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT SUNDAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT THURSDAY...
...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
This Hazardous Weather Outlook is for northern Delaware.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
Flash Flood Watch.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ014-025-026-182100-
Eastern Monmouth-Coastal Atlantic-Coastal Ocean-
459 PM EDT Wed Jul 17 2019
...SEVERE THUNDERSTORM WATCH 516 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SUNDAY EVENING...
This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
Severe Thunderstorm Watch.
Heavy rain leading to flooding is possible tonight into Thursday with
any thunderstorms in the area.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Watch.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ024-182100-
Atlantic Coastal Cape May-
459 PM EDT Wed Jul 17 2019
...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SUNDAY EVENING...
This Hazardous Weather Outlook is for southern New Jersey.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
Severe Thunderstorm Watch.
Heavy rain leading to flooding is possible tonight into Thursday with
any thunderstorms in the area.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Watch.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ004-182100-
Delaware Beaches-
459 PM EDT Wed Jul 17 2019
...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SUNDAY EVENING...
This Hazardous Weather Outlook is for southern Delaware.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
Heavy rain leading to flooding is possible tonight into Thursday with
any thunderstorms in the area.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Watch.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ430-431-453>455-182100-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
459 PM EDT Wed Jul 17 2019
...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ450>452-182100-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
459 PM EDT Wed Jul 17 2019
...SEVERE THUNDERSTORM WATCH 516 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
In the hours before
Special weather statement, Jul 17, 4:44 PM EST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
544 PM EDT Wed Jul 17 2019
PAZ054-055-172230-
Monroe-Carbon-
544 PM EDT Wed Jul 17 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CARBON AND NORTHERN
MONROE COUNTIES...
At 542 PM EDT, a strong thunderstorm was located near Mount Pocono,
moving northeast at 30 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mount Pocono, Tobyhanna, Henryville, Pocono Pines, Analomink, Pocono
Raceway, Lake Harmony, Skytop, Tannersville, Mountainhome,
Canadensis, Alpine Mountain, Scotrun, Blakeslee, Long Pond, Paradise
Valley, Gouldsboro State Park, Arrowhead Lake and Cresco.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
northeastern Pennsylvania.
LAT...LON 4115 7515 4114 7509 4109 7504 4099 7548
4103 7565 4113 7567 4112 7565 4112 7564
4123 7554 4122 7551 4124 7546 4125 7513
TIME...MOT...LOC 2142Z 243DEG 27KT 4110 7540
StaarmannLocal storm report, Jul 17, 4:48 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 PM EDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST 2 S WEISENBERG TWP 40.58N 75.73W
07/17/2019 M53 MPH LEHIGH PA TRAINED SPOTTER
MEASURED ON A HANDHELD ANEMOMETER. TIME
ESTIMATED.
&&
SFJSpecial weather statement, Jul 17, 4:49 PM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
549 PM EDT Wed Jul 17 2019
NJZ007-PAZ055-061-062-172230-
Warren-Lehigh-Monroe-Northampton-
549 PM EDT Wed Jul 17 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN...LEHIGH...
SOUTH CENTRAL MONROE AND NORTHAMPTON COUNTIES...
At 548 PM EDT, a strong thunderstorm was located over Coffeetown, or
7 miles northwest of Allentown, moving northeast at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Allentown, Easton, Bethlehem, Forks, Northampton, Wilson, Hellertown,
Nazareth, Bangor, Slatington, Pen Argyl, Wind Gap, Bath, Harmony,
Alpha, Walnutport, Belfast, West Easton, Tatamy and Bloomsbury.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
northwestern New Jersey...and eastern and northeastern Pennsylvania.
LAT...LON 4094 7524 4066 7507 4052 7564 4056 7572
4060 7577 4073 7575 4080 7558 4081 7548
4084 7548
TIME...MOT...LOC 2148Z 243DEG 27KT 4065 7560
StaarmannLocal storm report, Jul 17, 5:13 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 PM EDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST NORTH CATASAUQUA 40.66N 75.48W
07/17/2019 M48 MPH NORTHAMPTON PA TRAINED SPOTTER
TIME ESTIMATED.
&&
SFJSpecial weather statement, Jul 17, 5:22 PM EST, 41 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
622 PM EDT Wed Jul 17 2019
NJZ001-007-PAZ055-062-172300-
Sussex-Warren-Monroe-Northampton-
622 PM EDT Wed Jul 17 2019
...A STRONG THUNDERSTORM WILL AFFECT WESTERN SUSSEX...NORTHERN
WARREN...EAST CENTRAL MONROE AND NORTHEASTERN NORTHAMPTON COUNTIES...
At 621 PM EDT, a cluster of strong thunderstorms were located near
Delaware Water Gap, or 16 miles west of Newton, moving northeast at
30 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Newton, Hopatcong, East Stroudsburg, Blairstown, Hope, Branchville,
Andover, Flatbrookville, Lake Mohawk, Werry Lake, Greendell,
Millbrook, Delaware Water Gap, Five Points, Columbia, Crandon Lakes,
Echo Lake, Hainesville, Stroudsburg and Portland.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
northern and northwestern New Jersey...and eastern and northeastern
Pennsylvania.
LAT...LON 4101 7458 4085 7512 4101 7527 4114 7508
4108 7503 4112 7495 4116 7490 4121 7486
4124 7486 4130 7481
TIME...MOT...LOC 2221Z 243DEG 27KT 4098 7506
StaarmannSpecial weather statement, Jul 17, 5:24 PM EST, 39 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
624 PM EDT Wed Jul 17 2019
PAZ060-172315-
Berks-
624 PM EDT Wed Jul 17 2019
...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...
At 624 PM EDT, a strong thunderstorm was located over Wernersville,
or 9 miles west of Reading, moving northeast at 25 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Reading, Wyomissing, Kutztown, Hamburg, Fleetwood, Sinking Spring,
Laureldale, Womelsdorf, Wernersville, Newmanstown, Topton, Leesport,
Shoemakersville, Bernville, Lyons, Lenhartsville, Spring Ridge,
Fairview Hgts, Shillington and West Reading.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
eastern Pennsylvania.
LAT...LON 4068 7590 4045 7553 4020 7597 4031 7614
4036 7621 4037 7624
TIME...MOT...LOC 2224Z 229DEG 23KT 4033 7612
Staarmann